# SDR USAA2011103100013

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,546 hours, 36,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 2.0 INCH CRACK IN FUSELAGE SKIN AT BS 727F+3 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727F+3 INCHES, S23L IAW B737 SRM 53-00-01, REPAIR 31 DETAIL XI.
